# SDR UIEA2016090600742

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 85,998 hours, 14,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1720-1740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1720 - 1740, LB 11.33 SEAT TRACK FLANGE FOUNDED CORRODED.   REPAIRED IAW SRM 53-00-52-2R12, REPAIR 12.
